MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Codes Material Twisted/Bent (2981); Unintended Movement (3026)
Health Effect - Clinical Codes Fatigue (1849); Undesired Nerve Stimulation (1980); Twiddlers Syndrome (4563)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis of the reported device is in progress.A supplemental report will be submitted when the device analysis is completed.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id#: (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025.Around on (b)(6) 2026, the patient's lead impedance decreased rapidly.It was noted that around that time, the device turned while the patient was waking up and the patient manually turned it back.The device was tested and constantly passed compliance and stim was experienced once.Therapy was still being delivered, however the patient reported being more tired in a timeframe that coincides with the impedance drop.An x-ray was ordered and the images revealed that the ipg dropped inferior to the chest wall, as well as multiple coils in the lead near the header of the ipg.A lead revision occurred on (b)(6) 2026.The damaged lead and the ipg were explanted and a new generator and lead were implanted.

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key24991398
Report Number3007972010-2026-00047
Device Sequence Number15849951
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)260723
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/23/2026
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient RaceBlack Or African American